# SDR UHLA2013051700179

- Difficulty date: May 17, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 21,802 hours, 14,328 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FWD CARGO DOOR FRAME CLOSE OUT PANEL.  R & R FORWARD CARGO DOOR FRAME CLOSE OUT PANEL.
